# SDR AALA990154

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1433B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11418
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Row 10/18
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLIGT 1657 - FLIGHT CRWE FOUND EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE BETWEEN SEAT ROWS 10 AND 18.  REPAIRED AND REPLACED WIRING AS REQUIRED BETWEEN SEAT ROWS 10 AND 18.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
